# SDR 96ZZZX1343

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N99224
- Make and model: Univar 415C
- Aircraft serial: 1847
- Propeller: Mcauly 1A90CF
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub Assy
- Condition: Failed
- Location: Prop
- Part time: 1,500 hours
- Stage of operation: NR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

HUB CRACKED ALONG KEYWAY AND PROGRESSED UP PROP FLANGE TO WITHIN .50 INCH OF BOLT HOLE.  ASSUME THIS ALLOWED THE HUB TO BECOME LOOSE AND LET NUT, PN 21202, LOOSEN AND WEAR ON SAFETY PIN, PN AN 392-11, CAUSING IT TO BREAK AND ALLOW NUT TO UNSCREW AND LET PROP AND HUB ASSY TO DEPART AIRPLANE.
